# SDR CA060410003

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 8,252 hours
- Engine: Garrtt TFE73131C
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: F50B258707
- Condition: Damaged
- Location: S Duct
- Part time: 7,300 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE "FAIL" LIGHT ILLUMINATED.  THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO THE RAMP.  MAINTENANCE WAS CONTACTED AND UPON INVESTIGATION IT WAS DISCOVERED THAT NR 2 ENGINE S DUCT DOOR AFT LATCH HAD NOT BEEN COMPLETELY ENGAGED WITH THE HOOK.  BOTH THE FRONT AND REAR LATCHES WERE RE-ENGAGED AND THE DOOR WAS CHECKED FOR PROPER SECURITY.  THE CREW RESUMED THE FLIGHT AND A NORMAL TAKEOFF WAS CONDUCTED.
